# SDR AALA20060099

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHTS AT AFT JUMPSEAT INOPERATIVE.  REPLACED OVERHEAD EMERGENCY LIGHT AT AFT JUMPSEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
